# SDR 9602209913

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE EXTERIOR TAILCONE HANDLE FROM THE CLIPS DURING THE FIRST TWO ATTEMPTS.  THE FORCE REQUIRED DURING THE THIRD ATTEMPT WAS WITHIN LIMITS.  NO FURTHER ACTION WAS TAKEN.
